# SDR ASAA2013042294579

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,341 hours, 7,606 cycles
- System (JASC): 2430 · DC Generating System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POWER TRANSFER FROM GPU TO APU, ELEC LIGHT CAME ON WITH SPCU 1 FAIL.   CYCLED NORM SPCU AND STBY SPCU CIRCUIT BREAKERS THEN CLEARED FAULT IAW FIM 24-31 TASK 801, GROUND FUNCTIONAL CHECK GOOD IAW AMM 24-34-11-400-801 PARA G, NO HISTORY LAST 30 DAYS.
